Welcome to HEALTHCARE MAGIC..
I have gone through your query and can understand your concerns..
As per your complain mouth ulcers, corneal ulcers and skin rashes can occur as a delayed side effects of chemotherapy
and radiation and it is not an uncommon finding..
There is also possibility that skin rashes are occurring due to allergic reaction
to the antibiotic Penicillin that you have taken and still not resolving as you are already immunocompromised..
I would suggest you to consult your treating Oncologist
and get evaluated..
He can advise you to take multivitamins, gargle with numbing mouthwash, do warm saline gargles, gargle with 1:1 solution of milk of magnesia
Steroid eye drops and artificial tear drops can be advised for corneal ulcers..
In case if there is throat infection
antibiotics and Anti-inflammatory painkiller can be advised..
Anti allergics and steroids topically applied can be advised for rashes..
Hope this information helps..
Thanks and regards.
Dr.Honey Nandwani Arora.